# SDR DHL9670809C

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6597104104
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INSPECTION REVEALED WING RIB AT WS 656.5 HAS CRACK AT LOWER STR 6, 8 AND TOP STR 9 AND 13.  REMOVED AND REPLACED RIB PER S/B 57-127.
